Optimised limit for polarimetric calibration of fully polarised SAR systems

Chen, J., Guo, W., Li, Z. et al. (1 more author) (2016) Optimised limit for polarimetric calibration of fully polarised SAR systems. Electronics Letters, 52 (9). pp. 763-764. ISSN 0013-5194

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Institution of Engineering and Technology 2016. This is an author produced version of a paper subsequently published in Electronics Letters. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 28 April 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Jun 2016 08:10
Last Modified: 25 Mar 2018 06:29
Published Version: http://dx.doi.org/10.1049/el.2015.3971
Status: Published
Publisher: Institution of Engineering and Technology
Refereed: Yes
Identification Number: https://doi.org/10.1049/el.2015.3971

Share / Export

Statistics